# SDR SWAA2023041815602

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - AFT SHIELD HAS CORROSION BS 847+4.75; RBL 18 / BS 847+5.5 RBL 15 /BS 847+16.25 RBL 16<[01] THIS PART HAS NO ALLOWABLE DAMAGE PER SRM#51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] RECEIVED NEW SHIELD P/N 146A8127-10 LOT # 1497361-1  LOCATED AND DRILLED IAW DWG 146A0081 AND SRM 51-40-05.;[04] VERIFIED CORRECTIVE ACTION 3;[05] ALL STEPS COMPLETE
